# SDR 2025F00071

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N2323Q
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 12 LARGE AREAS OF CORROSION LOCATED ON TAIL CONE SERVICE DOOR OUTER FRAME SKIN IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND C680 SRM LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FOR NOMINAL THICKNESS IAW C680 SRM 51-70-02. REPAIRED CORROSION BLENDS IAW NETJETS ENGINEERING RFTS-113004 REV. 0 TITLE: N323QS (680-0134) TAILCONE SERVICE DOOR OUTER FRAME CORROSION DATE: 19FEB25
